Author = Gavrilut, A
Number of Articles: 4
1. INTEGRABILITY OF AN INTERVAL-VALUED MULTIFUNCTION WITH RESPECT TO AN INTERVAL-VALUED SET MULTIFUNCTION

Volume 15, Issue 3, May and June 2018, Pages 47-63

Endre Pap; Alina Iosif; Alina Gavrilut


3. SET-NORM EXHAUSTIVE SET MULTIFUNCTIONS

Volume 10, Issue 1, January and February 2013, Pages 123-134

Anca Croitoru; Alina Gavrilut


4. FUZZY GOULD INTEGRABILITY ON ATOMS

Volume 8, Issue 3, September and October 2011, Pages 113-124

Alina Cristiana Gavrilut